Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
More than just a face.

My Skin has gotten worse after 3 weeks.

Recommended Posts

It's been three weeks already, and my skin has never looked so horrible. I've almost done exactly what the regimen states, but it's getting worse. My skin is very red, it's flaking more than a snake, and I have whiteheads and cysts everywhere.

Why? ;_; Is this normal?

Edited by More than just a face.

Share this post


Link to post
Share on other sites

Your skin may just be purging. The BP is getting all the gunk from under your skin.

How severe is your acne?

The amount of time before you see results will vary from person to person depending on their skin and the severity of their acne.

Keep at it and don't get discouraged! Good luck :)

Share this post


Link to post
Share on other sites
The amount of time before you see results will vary from person to person depending on their skin and the severity of their acne.

I agree. Still you may want to post what products you are using and you said "almost exactly" so therein may lie your problem. You could cut back on the b.p. to let your skin heal a little. I did that several times. My skin definitely got worse before it got better and I am still breaking out a little 8 weeks into it. Granted I took it very slowly and don't use a full amount of b.p. morning and night yet, but this way I was able to skip most of the redness and flaking.

Share this post


Link to post
Share on other sites

don't worry i'm in exactly the same position :( (or :) ?)

i've never had so many cysts in my life, and my skin is very red. i've just started my 4th week, and upped to one full pump- which i think is causing the purge. luckily i don't really have to go anywhere for another 4 days, so hopefully the purging will subside by then- which leads me to a quick question- how long does/can the purging phase last? I hope not more than a week or two! (although i'm sure you'll say 'it's different for different people', what's the average? :) )

*edit* just read the above, pretty much answers my question. :D

Edited by BenVsAcne

Share this post


Link to post
Share on other sites
It's been three weeks already, and my skin has never looked so horrible. I've almost done exactly what the regimen states, but it's getting worse. My skin is very red, it's flaking more than a snake, and I have whiteheads and cysts everywhere.

Why? ;_; Is this normal?

Hi there, yep, I know the feeling. I am in third week so I guess it is still pretty early but god my face is pretty unsightly! Red pimples are forming where I haven't had them before and blackheads appear to be drying out but boy are they red. Not the best look. I hope it gets better soon. I am off for a long weekend in a couple of weeks and it won' be much fun feeling and looking like this. Christmas is coming too!! God, please let it me better by then!!

Hope we all settle down soon x :hand:

Share this post


Link to post
Share on other sites

About a year ago, I was prescribed Azelaic Acid by my doctor.... I used it for a couple of days and I have never experienced pain/discomfort like it. My face was burning and swollen.... my spots broke out worse.

After advice from a friend, I used a special type of Honey, called Manuka (Im not sure if people have talked about it on here before).... you apply it on nice and thick and leave on for as long as you want, it washes off very easily with warm water.

After one night, my spots were clearing. After about four days, all my spots had gone away. I thought I had found a cure for my acne... I had never been so happy....!

But, a few days later, my spots started to re-appear even whilst using the Honey on a regular basis. I came to the conclusion that, the Manuka is great for treating acne which is already present, but doesnt do a great job of preventing further breakouts.

It has only just clicked that the cream which I was using, was bringing out all of my spots and clearing my pores, and after giving it up, the day later I began using the honey. At the time I thought it was the cream causing me to flare up, so I binned it.

So now, im going to pursue using some BP and the regimen, but with honey aswell at the same time. Already I can see the spots caused by the BP starting to clear, thanks to the Manuka!!!!

Hope thats helps, although very long winded.

Sam

Share this post


Link to post
Share on other sites

Thanks for the replies! I really appreciate it, and am thankful for the community here. :)

It's good to have some people to relate with, and just another quick question for those of you who have been on the same boat, how long did it take for your face to get better? Specifically, how long did it take for the redness and flakiness to subside?

I think I may see a slight improvement but it's not really determinable because it's really a rather small nuance of a change.

Share this post


Link to post
Share on other sites
Thanks for the replies! I really appreciate it, and am thankful for the community here. :)

It's good to have some people to relate with, and just another quick question for those of you who have been on the same boat, how long did it take for your face to get better? Specifically, how long did it take for the redness and flakiness to subside?

I think I may see a slight improvement but it's not really determinable because it's really a rather small nuance of a change.

well i'm limiting the amount of bp i'm using and how often i use it in order to avoid too much redness of flakiness- but i've read that there are SOME people that are 2-3 months in and still have severe redness/flakes. maybe consider taking a break from the regimen for 2 days and restarting with a bit less than you're doing? at the moment i'm doing one pump at night about 5-6 nights a week. remember that not EVERYONE needs 2 pumps- say for example you only have acne on your jawline- applying 2 pumps just to these areas is way way more than needed :)- i only need to apply it to my cheeks and jaw, so i think 1 pump is plenty for me- i've seen some progress already :D if i'm not clear within 2 months (or well on the way), i'll consider upping the dosage :) it's much better to be patient- i rushed the regimen last time i was on it and paid the price big time!

Share this post


Link to post
Share on other sites

I think the whole thing is phycological.

You spend a few night reading up about this new treatment for your acne, you read that the more BP the better... so it is inevitable that you end smothering as much as you can all over your face an wait for it burn them spots away....!!...its a shame its not that easy!

Too much at first, like me, and it burns like a bitch... within a day my family said have you been on the sunbeds and why is my skin so bad... really cheers you up!! lol

Best thing to do is stay positive, im sat here in work, with more spots than ever... but sod it, i will only have them like this for a short while, and they will/should go. So im going to stick by it. Just keep smiling, the more you think about it, the more it will get you down and the more your hormones will get messed up.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×